| Model Number |
401744 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/14/2019
Type of Reportable Event
Malfunction
Event or Problem Description
An orsiro drug-eluting stent system was chosen to treat a calcified lesion (95 percent stenosis degree) in a cx.Despite pre-dilatation it was not possible to cross the lesion with the device.
Additional Manufacturer Narrative
Neither the complaint instrument nor the angiographic material was provided for analysis.Therefore no technical investigation on the subject could be performed.The manufacturing history was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause was determined.The final root cause is most likely related to external factors during the procedure.